# SDR RAIA00603040

- Difficulty date: March 17, 2006
- Submitted: March 25, 2006
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 17,881 hours, 16,702 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3555 - PIT - FIRST EMERGENCY LIGHT ON THE LEFT SIDE IS INOP.  MAINTENANCE REPAIRED A WIRE TO THE EMERGENCY LIGHT STRIP.
